MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX BONE 5*5*5 (0.125 CC); BONE GRAFTING MATERIAL, ANIMAL SOURCE

DATUM DENTAL LTD. OSSIX BONE 5*5*5 (0.125 CC); BONE GRAFTING MATERIAL, ANIMAL SOURCE
Catalog Number OXB0125
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.
 
Event or Problem Description
It was reported that a patient experienced an allergic reaction during a dental procedure that included the use of ossix bone, dentsply articaine and amoxicillin.The patient ended up in emergency department.The doctor reported that the patient has had antibiotics before without issue.

Common Device Name
BONE GRAFTING MATERIAL, ANIMAL SOURCE
Manufacturer (Section D)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS  8122741
Manufacturer (Section G)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS   8122741
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21889706
Report Number3027602316-2025-00001
Device Sequence Number15478309
Product Code NPM
UDI-Device Identifier07290015477215
UDI-Public07290015477215
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K163714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOXB0125
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale